# SDR SWAA2022021701040

- Difficulty date: August 17, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 64,037 hours, 37,654 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fsd Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD SERVICE DOOR MOP SILL ATTACH ANGLE AROUND NUT PLATES BS 300 324 RBL56 WL208. / REMOVED AND REPLACED FWD SERVICE DOOR MOP SILL ATTACH ANGLE AROUND NUT PLATES BS 300324 RBL 56 WL 208 IAW SRM 51-40-02-0G-0 & 53-10-15-1A-2 AND PER DRAWING 141A8310 GW 92421U 9-2-18
